MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA209012A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, paint damage was found on the device.The designated complaint unit employee confirmed based on photographic evidence the paint was chipping from the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Event or Problem Description
Manufacturer's reference number (b)(6).
 
Additional Manufacturer Narrative
Initial reporter: getinge technician.Getinge became aware of an issue with one of surgical lights - lucea 50.As it was stated, paint damage was found on the device.The designated complaint unit employee confirmed based on photographic evidence the paint was chipping from the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.The device has been repaired by replacement of spring arm for lca 50 (ard568604941) and returned to use.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.After receiving the defective parts, our quality control department conducted a scratch test on the paint.The result confirmed a paint adhesion defect.The two defective parts were sent to the supplier for analysis.The supplier received the parts in early may 2025.The scratch test indeed revealed a paint adhesion defect on the two incriminated parts.However, the scratch test on the other two parts confirmed good paint adhesion, thus securing this batch.This allowed us to pinpoint the issue to the batch of parts delivered in march 2024 from order maquet (b)(4).He also checked the paint thickness on the parts.The measured thickness is above the maximum allowed tolerance, which is 110 m.This excess thickness could therefore explain the poor paint adhesion on these parts.After some research by the supplier on internal non-conformities concerning this batch of parts, he confirmed an internal non-conformity affecting 11 parts due to contamination.These parts were repainted, but apparently, they were overloaded with paint.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20829382
Report Number9710055-2024-0000609
Device Sequence Number4032369
Product Code FSY
UDI-Device Identifier03700712400637
UDI-Public(01)03700712400637
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA209012A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown